×

zbMATH — the first resource for mathematics

Optimal control of stabilizable time-varying linear systems with time delay. (English) Zbl 0434.49004
MSC:
49J99 Existence theories in calculus of variations and optimal control
49K99 Optimality conditions
34K35 Control problems for functional-differential equations
93C99 Model systems in control theory
93D15 Stabilization of systems by feedback
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Y. Alekal P. Brunovsky H. Ch. Dong E. B. Lee: The Quadratic Problem for Systems with Time Delay. IEEE Trans. Autom. Control AC-16 (1971), 6, 673-687.
[2] V. B. Kolmanovskij T. L. Majzenberg: Optimal’noje upravlenije stochastičeskimi sistemami s posledejstvijem. Avtomatika i telemechanika 34 (1973), 1, 47-60.
[3] V. Kučera: A Review of the Matrix Riccati Equation. Kybernetika 9 (1973), 1, 42-61.
[4] A. A. Lindquist: Theorem on Duality Between Estimation and Control for Linear Stochastic Systems with Time Delay. Journal of Math. Anal. and Appl. 37 (1972), 2, 516-536. · Zbl 0208.17603
[5] V. J. Zubov: Lekcii po teoriji upravlenija. Nauka, Moskva 1976.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.